# SDR SWAA2024042566787

- Difficulty date: March 22, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N7889A
- Make and model: Boeing 737-79L
- Aircraft serial: 34023
- Aircraft time: 45,242 hours, 27,230 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 277-312 Rbl54
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRAP LOCATED ON INNER CHORD BTW STA 277 TO STA 312 RBL 54 AND WL 208.1 FWD GALLEY AREA.  REPLACED STRAP AND FASTENERS LOC. ON INNER CHORD BTW STA 277 TO STA 312 RBL 54 AND WL 208.1 FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DWG 141A8310 SHEET 25 REV -.
